# SDR C2XA09SH085

- Difficulty date: March 25, 2009
- Submitted: March 25, 2009
- Operation: Air carrier
- Aircraft: N13929
- Make and model: Emb EMB-145
- Aircraft serial: 009
- Aircraft time: 23,633 hours, 22,145 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14525768011
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK CORROSION FOUND ON INTERNAL SKIN AT STR 19L JUST FWD OF FR 61.  MAINTENANCE REMOVED CORROSION IAW EMB 135/145 SRM 51-40-02 AND SRM 51-10-03.  PREPPED, ALODINED AND PRIMED INTERNAL SKIN IAW EMB 135/145 CPM 51-21-04 AND CPM 51-21-05.  INSTALLED NEW SKIN STR 19L-17L FR 61-66 IAW EMB 135/145 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
